# SDR UPS99231043

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LEFT WING O/B AILERON O/B CENTER HINGE HALF ATTACHED TO FIXED WING IS CORRODED.  REMOVED AND REPLACED LEF WING O/B AILERON O/B CENTER HINGE HALF ATTACHED TO FIXED WING IAW 51-30-02.
